MAUDE Adverse Event Report: ABBOTT MEDICAL 8-CHANNEL ADAPTER, MDT, 10CM; DBS ADAPTER

ABBOTT MEDICAL 8-CHANNEL ADAPTER, MDT, 10CM; DBS ADAPTER
Model Number 2311
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had an infection at the left skull.As a result, surgical intervention was undertaken on (b)(6) 2023 wherein the adapter was explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
Additional information indicates that the infection has resolved.Patient was given oral antibiotics.
 
Additional Manufacturer Narrative
A patient had an infection at the left skull was reported to abbott.It was determined the infection was at the competitor lead site and the lead adapter was explanted and replaced to address the issue.The patient was given oral antibiotics, and the infection has resolved.As a result, a device history record was performed to review and confirm the sterility of devices.Based on the documents reviewed, the source of the infection remains unknown.

Brand Name
8-CHANNEL ADAPTER, MDT, 10CM
Common Device Name
DBS ADAPTER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17561524
Report Number1627487-2023-03884
Device Sequence Number6854880
Product Code LGW
UDI-Device Identifier05415067016119
UDI-Public05415067016119
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2023
Device Model Number2311
Device Lot Number7890239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer08/30/2023
10/22/2023
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date09/21/2023
10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP; DBS EXTENSION; DBS IPG; DBS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight68 KG